Symblicit algorithms for mean-payoff and shortest path in monotonic Markov decision processes - Archive ouverte HAL Access content directly
Journal Articles Acta Informatica Year : 2017

Symblicit algorithms for mean-payoff and shortest path in monotonic Markov decision processes

(1) , (1) , (2) , (3)
1
2
3
Aaron Bohy
  • Function : Author
Véronique Bruyère
  • Function : Author
  • PersonId : 941082
Jean-François Raskin
  • Function : Author
  • PersonId : 871816
Not file

Dates and versions

hal-01635132 , version 1 (15-11-2017)

Identifiers

Cite

Aaron Bohy, Véronique Bruyère, Jean-François Raskin, Nathalie Bertrand. Symblicit algorithms for mean-payoff and shortest path in monotonic Markov decision processes. Acta Informatica, 2017, 54 (6), pp.545 - 587. ⟨10.1007/s00236-016-0255-4⟩. ⟨hal-01635132⟩
191 View
1 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More